# SDR DALA2021091505498

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,905 hours, 8,686 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 DURING PDC FOUND 2EA EXIT GUIDE VANE CRACKED AND MISSING BASE AT 1 O' CLOCK AND 2 O' CLOCK POSTION. CORRECTIVE ACTION: REMOVED 2EA EXIT GUIDE VANES PER A330 AMM 72-33. 2EA MISSING VANES ALLOWED PER TABLE 601 OK FOR SERVICE. (8055140)
